MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. OSSEOGUARD; COLLAGEN DENTAL MEMBRANE III

COLLAGEN MATRIX, INC. OSSEOGUARD; COLLAGEN DENTAL MEMBRANE III
Catalog Number OG2030
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional qc testing of reserve samples found the product to be conforming and met release criteria.
 
Event or Problem Description
The customer claimed that the membrane tore during handling.The clinician was able to complete the procedure using another membrane.There were no significant delays or adverse events reported associated with this event.

Brand Name
OSSEOGUARD
Common Device Name
COLLAGEN DENTAL MEMBRANE III
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key9512434
Report Number2249852-2019-00025
Device Sequence Number388950
Product Code NPL
UDI-Device Identifier00813954020334
UDI-Public00813954020334
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K062846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2021
Device Catalogue NumberOG2030
Device Lot NumberCM3N18K5
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;